About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 979252, 7 pages
http://dx.doi.org/10.1155/2013/979252
Research Article

Travelling Wave Solutions for Nonlinear Schrödinger Equation with a Higher-Order Dispersive Term

Rui Cao1,2

1Department of Mathematics, Heze University, Heze 274000, China
2College of Mathematics and Software Science, Sichuan Normal University, Chengdu 610066, China

Received 12 July 2013; Accepted 10 September 2013

Academic Editor: Yong Hong Wu

Copyright © 2013 Rui Cao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rui Cao, “Travelling Wave Solutions for Nonlinear Schrödinger Equation with a Higher-Order Dispersive Term,” Abstract and Applied Analysis, vol. 2013, Article ID 979252, 7 pages, 2013. doi:10.1155/2013/979252